# SDR SWIA200210691

- Difficulty date: February 22, 2002
- Submitted: March 6, 2002
- Operation: Air carrier
- Aircraft: N408SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7055
- Aircraft time: 19,415 hours, 17,163 cycles
- System (JASC): 2425 · AC Indicating System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF AT ABOUT 50 KTS, EXPERIENCED AN ACCESS BUS CAUTION MESSAGE AND ABORTED THE TAKEOFF.  AFTER PULLING OFF THE RUNWAY, ALL SYSTEMS APPEARED NORMAL EXCEPT LEFT AND RIGHT AOA HEAT.  POWERED DOWN AND POWERED UP AIRCRAFT AND ALL SYSTEMS SEEM NORMAL.  DEPOWERED PLANE AND RESET.  COULD NOT DUPLICATE PROBLEM.
